# SDR AALA2019121639020

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBF16992
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BAFFLE CLIP IN FORWARD CARGO COMPARTMENT ON AFT SIDE OF FRAME AT BS 500H AND S25R. REPLACED CLIP PER AARD 51-00-05-1.
